Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

Dep Provera and other pills, and stuff.

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Ok, heylooh. On the 15th of August, I am due for like, my fifth depo jag, however, I am coming off. It's making me depressed, and making it dead hard for me to get all randy and stuff as soon as I'm kissed which is so annoying right now, but you don't need to know too many details. I've also put on a stone..ish in weight, and went up a clothes size, so this isn't helping. It's giving me fucking plooks like I was 15 again. Before all this, I was spot free, and a size ten, and more randy than what you lot think. I only like how I'm off my period tbh. The rest I'm not too chuffed about.

So, here's the deal..what other pills are there, that like, won't put weight on me, nor give me spots, or like..upset me and stuff? I'll ask all this at my Family Planning, I just want a wee bittie warning is all. Merci beaucoup. :)

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    different people react differently to different pills. however, i know a lot of people who've had bad reactions to the injection. most are now happily taking the pill.

    the normal combined pill (the one most people get) is the least likely to cause problems, and because there are lots of different types with different balances of hormones, there's bound to be one that suits you.

    i'm on microgynon 30, have been for 6 years and have never had any problems at all.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by kaffrin
    different people react differently to different pills. however, i know a lot of people who've had bad reactions to the injection. most are now happily taking the pill.

    the normal combined pill (the one most people get) is the least likely to cause problems, and because there are lots of different types with different balances of hormones, there's bound to be one that suits you.

    i'm on microgynon 30, have been for 6 years and have never had any problems at all.

    Ah hah. Merci :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    You sound similar to how i was on depo, it was a nightmare. Im on the pill now and am fine with it, im on mycrogynon.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Gawd..nice to know I'm not alone :D

    I've had the biggest salad, but I'm still hungry..I'm such a gannet. :\
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I'm on Microgynon too and I think it's given me slight moodswings, but nothing major. I'm fairly temperamental anyway.

    The only real side effect I've noticed is bigger boobs, and that's fine with me!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by lisa simpson's saxophone
    I'm on Microgynon too and I think it's given me slight moodswings, but nothing major. I'm fairly temperamental anyway.

    The only real side effect I've noticed is bigger boobs, and that's fine with me!

    oooh, now I like that...:chin:
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Again, I'm a Microgynon girlie, and I've had no probs so far.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Re: Dep Provera and other pills, and stuff.
    Originally posted by 1983

    So, here's the deal..what other pills are there, that like, won't put weight on me, nor give me spots, or like..upset me and stuff? I'll ask all this at my Family Planning, I just want a wee bittie warning is all. Merci beaucoup. :) [/B]

    Check out our contraception factsheetshere
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I was on Microgynon for ages, but then came off it to try the patch to see if it helped with my period pains, and i realised that Microgynon was giving me the WORST mood swings - i was so much of a nicer person off it! I'm on Celest now, which is the one they put you on if you don't want to gain weight, and so far i really like it - i've not gained weight, haven't had any more spots that usual, and my moods are so much better. And it's had no effect whatsoever on my (fairly high) sex drive :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Och that's marv..I'll need to tell em I want Celest. :D
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Sa-ra-ra-ra
    I was on Microgynon for ages, but then came off it to try the patch to see if it helped with my period pains, and i realised that Microgynon was giving me the WORST mood swings - i was so much of a nicer person off it! I'm on Celest now, which is the one they put you on if you don't want to gain weight, and so far i really like it - i've not gained weight, haven't had any more spots that usual, and my moods are so much better. And it's had no effect whatsoever on my (fairly high) sex drive :D

    That's a good point you mention.
    I've only been on Microgynon since, errr, February... I'm having worse period pains than I was before I went on it, and I'm always bloody moody - I never used to be. I'm due for like my 6month check thingy soon, shall I tell the doc?! Or should I give my body more time to settle down to it?!
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I would have thought that after 6 months, you should have stettled, as it were - so this is how you're gonna be on it. I'd talk to my doc if i were you.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by Sa-ra-ra-ra
    I would have thought that after 6 months, you should have stettled, as it were - so this is how you're gonna be on it. I'd talk to my doc if i were you.

    Yup, me too. I think my bf wants to slit my wrists for me lol, I'm so moody sometimes. Never even thought it could be the Pill... cheers ears :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Originally posted by kaffrin
    i'm on microgynon 30, have been for 6 years and have never had any problems at all.

    I was on that for 2 years and didn't get any side effects what so ever.
Sign In or Register to comment.